# SDR 2007UALA02634

- Difficulty date: July 15, 2007
- Submitted: July 17, 2007
- Operation: Air carrier
- Aircraft: N844UA
- Make and model: Airbus A319-131
- Aircraft serial: 1581
- Aircraft time: 20,545 hours, 8,004 cycles
- Engine: Iae V2522A5
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT REPORTING ELECTRICAL ODOR AROUND ROW 20, COOLED DOWN THE TEMP AND SHUT OFF LIGHTS AND ODOR IS DISSIPATING.       INSPECTION DONE OF AREA, TURNING OFF AND ON LIGHTS AND AIR.  NO ODORS NOTED.  NO REPEATS SINCE ORIGINAL.
